Posted by: D. L | 2009-08-13

Delay or speed up?

I was put on Yasmin by my Gynaecologist to treat endometriosis, but suffered from the worst side effects ever! Nausea, sore breasts, bloating, headaches and not to mention extreme mood swings. After 2 months I decided to stop taking it as it was beginning to have a serious effect on my relationship with my fiancee. We are going on our first romantic get away since we got engaged in 2 weeks time and now my period are falling right in the middle of it. Is there any way I can either delay or speed up having my period without having to take a contraceptive pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear DL
No not really - you can delay by taking progesterone alone (Primolut N) - will need a prescription from your doctor. If you don't want babies right now, please remember to use another form of contraceptive! (Primolut N is not a contraceptive)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.